# SDR SWIA202156247

- Difficulty date: January 3, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING INBD FLAP HAS 3EA SMALL DENTS/NICKS ON LOWER SKIN. AREAS MARKED.    (C-CHECK) RO 2/13/2021   REPAIRED RH IB FLAPS BY CUTTING OUT DENTS AND INSTALLING NEW REPAIR PARTS  REF CRJ-700 SRM 57-52-01-201-005-A01, CRJ-700 SRM 51-42-13-001-001-A01, CRJ-700 SRM 51-42-10-001-001-A01 AND CRJ-700 SRM 51-40-11-001-001-A01. / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
